On the applicability of a limit theorem of order $p>0$ to a non-homogeneous Markov chain with two states
Doklady Akademii Nauk, Tome 154 (1964) no. 2, pp. 262-263
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_2_a4,
author = {M. N. Marushin},
title = {On the applicability of a limit theorem of order $p>0$ to a non-homogeneous {Markov} chain with two states},
journal = {Doklady Akademii Nauk},
pages = {262--263},
year = {1964},
volume = {154},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_2_a4/}
}
TY - JOUR AU - M. N. Marushin TI - On the applicability of a limit theorem of order $p>0$ to a non-homogeneous Markov chain with two states JO - Doklady Akademii Nauk PY - 1964 SP - 262 EP - 263 VL - 154 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1964_154_2_a4/ LA - ru ID - DAN_1964_154_2_a4 ER -
M. N. Marushin. On the applicability of a limit theorem of order $p>0$ to a non-homogeneous Markov chain with two states. Doklady Akademii Nauk, Tome 154 (1964) no. 2, pp. 262-263. http://geodesic.mathdoc.fr/item/DAN_1964_154_2_a4/